MAUDE Adverse Event Report: ANHUI TIANKANG MEDICAL TECHNOLOGY CO. LTD TKMD SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

ANHUI TIANKANG MEDICAL TECHNOLOGY CO. LTD TKMD SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Lot Number 20201101
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
A hair was found in a sterile singly use safety needle package.Product description: size 21 g x 1 1/2".(b)(4).

Brand Name
TKMD SAFETY NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ANHUI TIANKANG MEDICAL TECHNOLOGY CO. LTD
south of tiankang road and
west of jingsi road,xicheng district
tianchang 23930 0
CH  239300
MDR Report Key11588321
Report NumberMW5100351
Device Sequence Number14330350
Product Code FMI
UDI-Device Identifier06934841570054
UDI-Public0 6934841 57005 4
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number20201101
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2021
Patient Sequence Number1